Fachbereich Mathematik 
  UHH > Faculties > MIN-Faculty > Mathematics > Staff   STiNE |  KUS-Portal |  Sitemap Search Help es gibt keine deutsche Version dieser Seite  

Joshua Erde

Department of Mathematics
Research Group DM
Bundesstraße 55 (Geomatikum)
20146 Hamburg
Room 239
phone: +49 40 42838-5888
email: joshua.erde (at) uni-hamburg.de

Office hours:
By Appointment.


Teaching

SS 2019: SS 2018:


Publications and Preprints

(All papers on ArXiv)

  • (With N. Bowler, C. Elbracht, P. Gollin, K. Heuer, M. Pitz, and M. Teegen) Ubiquity in graphs II: Ubiquity of graphs with non-linear end structure, submitted (ArXiv).
  • (With D. Weissauer) A short derivation of the structure theorem for graphs with excluded topological minors, submitted (ArXiv).
  • (With N. Bowler, C. Elbracht, P. Gollin, K. Heuer, M. Pitz, and M. Teegen) Ubiquity in graphs I: Topological ubiquity of trees, submitted (ArXiv).
  • Directed path-decompositions, submitted (ArXiv).
  • (With R. Diestel and D. Weissauer) Structural submodularity and tangles in abstract separation systems, Journal of Combinatorial Theory, Series A, to appear (ArXiv).
  • (with F. Lehner and M. Pitz) Hamilton decompositions of one-ended Cayley graphs, Journal of Combinatorial Theory, Series B, to appear (ArXiv).
  • (with N. Bowler, P. Heinig, F. Lehner and M. Pitz) Non-reconstructible locally finite graphs, Journal of Combinatorial Theory, Series B, Volume 133, 2018 (Journal).
  • (with B. Barber) Isoperimetry in integer lattices, Discrete Analysis, Volume 7, 2018 (Journal).
  • A unified treatment of linked and lean tree-decompositions, Journal of Combinatorial Theory, Series B, Volume 130, 2018 (Journal).
  • (with N. Bowler, F. Lehner, M. Merker, M. Pitz and K. Stavropoulos) A counterexample to Montgomery's conjecture on dynamic colourings of regular graphs, Discrete Applied Mathematics, Volume 229, 2017 (Journal).
  • (with N. Bowler, P. Heinig, F. Lehner and M. Pitz) A counterexample to the reconstruction conjecture for locally finite trees, The Bulletin of the London Mathematical Society, Volume 49, Issue 4, 2017 (Journal).
  • (with R. Diestel and P. Eberenz) Duality theorems for tangles in graphs, SIAM Journal on Discrete Mathematics, Volume 31, Issue 3, 2017 (Journal).
  • Refining a tree-decomposition which distinguishes tangles, SIAM Journal on Discrete Mathematics, Volume 31, Issue 3, 2017 (Journal).
  • (with M. Walters) An n-in-a-row type game, The Electronic Journal of Combinatorics, Volume 23, Issue 3, 2016 (Journal).
  • An n-in-a-row game, Integers, Volume 15, 2015 (Journal).
  • A note on the combinatorial derivation of non-small sets, New York Journal of Mathematics, Volume 20, 2014 (Journal).
  • Decomposing the cube into paths, Discrete Mathematics, Volume 336, 2014 (Journal).
  • (with B. Goleénia and S. Goleénia) The closed knight tour problem in higher dimensions, The Electronic Journal of Combinatorics, Volume 19, Issue 4, 2012 (Journal).

 
  Seitenanfang  Impress 2019-04-23, Joshua Erde